BibTeX record journals/tkde/AngiulliF12

download as .bib file

@article{DBLP:journals/tkde/AngiulliF12,
  author    = {Fabrizio Angiulli and
               Fabio Fassetti},
  title     = {Indexing Uncertain Data in General Metric Spaces},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {24},
  number    = {9},
  pages     = {1640--1657},
  year      = {2012},
  url       = {https://doi.org/10.1109/TKDE.2011.93},
  doi       = {10.1109/TKDE.2011.93},
  timestamp = {Fri, 02 Nov 2018 09:28:57 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tkde/AngiulliF12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics